Bortezomib (Velcade) is a proteasome used in the treatment of myeloma. It is associated with a number of adverse cutaneous effects, often described as papulonodular rash on the upper half of the body. We report a new case characterised by the presence of CD30+ lymphocytic infiltrate in the lesions. A 62-year-old woman receiving six courses of bortezomib for stage IIIA IgA myeloma presented a skin eruption during the second course of treatment that involved rounded papular or papulonodular elements on the upper body. Histopathological examination of a skin biopsy sample showed clinical picture reminiscent of Sweet's syndrome but including a significant number of CD30+ lymphocytes. The skin rash recurred to a greater or lesser degree during subsequent courses of therapy, but it was not necessary to discontinue the treatment. Symptoms subsided after the final course of bortezomib. Skin eruptions with bortezomib are a common occurrence but generally do not prevent continuation of treatment. While they have given rise to a variety of histopathological pictures, clinical settings such as those seen with our patient appear common. In terms of histopathology, the rash is reminiscent of Sweet's syndrome but our case differed in terms of the presence of CD30+ infiltrate. The latter may be compared with reactional infiltrates of the same type seen during use of other treatments for malignant blood diseases. The underlying mechanism is poorly understood.